# SDR DL757070378

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 47,989 hours, 22,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10JB204C
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL340 WITH SINGLE PACK DISPATCH CABIN CONTINUED TO CLIMB TO 500FPM AND IN AUTO ONE.  VALVE DID NOT SHOW FULLY CLOSED, 7 PSID CBN ALT 10000.  MANUALLY CLOSED VLV IAW QUICK REF CKLIST, CBN REACHED 13000 FT.  DESCENT AND RETURN TO CVG.  FOUND CLAMP BROKEN ON RT PACK OUTPUT DUCT.  REPLACED BOTH CLAMPS.  PRESSURIZED ACFT.  ALL CKS NORMAL.
